MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS EASYTECH; ANATOMIC

FX SHOULDER SOLUTIONS DALLAS EASYTECH; ANATOMIC
Catalog Number 400-1104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred approximately 105 days after the primary surgery due to instability.No actual,implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred on (b)(6) 2026 approximately 105 days after the primary which occurred on (b)(6) 2026.No fall or other trauma was reported.Based on comparing usage forms, only 3-4 pegs glenoid pe cemented size l and centered head cocr/tin 48x18 was explanted due to instability and replaced with humelock reversed ta6v cementless glenoid baseplate w/ screw ti/ha ø24mm, +3mm lateralized, humelock reversed centered glenosphere w/ screw cocr/ta6v/tin 10° tilt ø36mm, humeral cup 135/145° standard pe/ta6v ø36 +3, central screw ta6v ø4.5mm l.14mm, locking screw ta6v ø4.5mm l.25mm, locking screw ta6v ø4.5mm l.20mm and two locking screw ta6v ø4.5mm l.15mm.

Brand Name
EASYTECH
Common Device Name
ANATOMIC
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
suite 200
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
suite 200
addison TX 75001
Manufacturer Contact
seenath kabeer
15920 addison road
suite 200
addison, TX 75001
8002800775
MDR Report Key25491660
Report Number3014128390-2026-00021
Device Sequence Number16032904
Product Code KWT
UDI-Device Identifier03701037301722
UDI-Public03701037301722
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K163669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number400-1104
Device Lot NumberU3310
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 116-4818 LOT: V1396.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown